# SDR Q0MF20141008006

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: B1682
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000182
- Aircraft time: 13,675 hours, 13,446 cycles
- Engine: Ge CF3410E5A1
- Engine time: 14,237 hours, 14,207 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Hinge
- Condition: Broken
- Location: Vbv Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO ECM VBV DOOR POSITION TREND ABNORMALITY ON LT ENG SN 994295, OUR ENGINEER ISSUED EO NR TE1031003 TO PERFORM VISUAL INSPECTION TO THE VBV DOOR ASSEMBLY, ESPECIALLY ON THE HINGE IF ANY CRACK SIGN, & FOUND HINGES OF LT ENG VBV DOOR ASSEMBLY AT 8 O'CLOCK POSITION WERE BROKEN & THEN BE REPLACED.  THE DEFECTED ENG IS POST-SB72-0211 & HAS BEEN ACCOMPLISHED DOOR RIGGING DURING THE SHOP VISIT.  THIS IS THE 2ND CASE OF VBV DOOR HINGE BROKEN ON POST-SB72-0211 ENG IN OUR FLEET.                                                                                                                                                                                                                                                                     B16825
